# SDR SWIA2019122747433

- Difficulty date: November 8, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N435SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7555
- Aircraft time: 41,811 hours, 36,925 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE AFT BOTTOM OUTER SKIN HAS SEVERAL CORRODED FASTENERS FROM BS 559+80 TO 559+112,  STRINGER 27.   REMOVED THE CORROSION FROM THE EXTERNAL SKIN IAW SRM 51-21-06.  ORIGINAL MATERIAL THICKNESS .058", MINIMUM MATERIAL REMAINING .051", MAX MATERIAL REMOVED .007", MAX ALLOWABLE .006".  FOUND TO BE BEYOND ALLOWABLE LIMITS IAW SRM AND  SRM . COMPLIED WITH REO
